# SDR MWEA001253

- Difficulty date: December 18, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 70,846 hours, 60,932 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: 991154710
- Condition: Damaged
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY DOOR HAD TOOLING MARKS IN RADIUS OF STIFFNER(INTERCOSTAL) AND MISDRILLED HOLE.  --  REMOVED, FABRICATED, AND INSTALLED INTERCOSTAL.
